# SDR SWAA041350

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,988 hours, 59,797 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 894092
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2, ENGINE FIRE LIGHT ILLUMINATED, AND FIRE BELL SOUNDED FOR 15 TO 20 SECONDS.  ALL ENGINE INDICATIONS APPEARED NORMAL.  SYSTEM FIRE TEST ACCOMPLISHED ALL NORMAL.  CLEANED CONNECTORS D1204P/D414P AND REPOSITIONED A FIRE LOOP.
